Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Infinity06

What do you guys think?

Hey guys, just a quick question. I've been doing the CSR now for about 3 and a half weeks, not too bad still quite of up and downs I'm goign through at the moment on my face.

My question is I use a tanning bed, and I currently only moustirze with cetaphil due to the CSR, I was just looking in the mirror tonight and I noticed my skin was a mixture of colours it looked really terrible I just don't know what to do?

I'm getting a mixture of red brown and purple and its horrible to look at, any ideas guys please? Also another thing I think I'm gtting like little bits of flake left on my face when I moustrize, the look like there damp after apply the cetaphile to em, looks horirble too. :(

Thanks again.

Share this post


Link to post
Share on other sites

i suggest that your skin might be sensitive and that you might wanna take it easier with the ammount of bp you use.

also Benzoyl peroxide makes your skin more vulnerable to the sun.

so for eg when i went out to play basketball in the english summer i got a tan

but my chin (area i apply bp) was red (sunburnt) an the rest of my face wasnt

so yea maybe the tanning bed might be a bit risky

or at least on the level you have been using it before the CSR

maybe less time on the sunbed wil help resolve this for ya! :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×